# SDR 98ZZZX251

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N164AG
- Make and model: Skrsky S76A
- Aircraft serial: 760290
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Part number: 7630907007048
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT DISCOVERED DURING 1,750 HOURLY INSPECTION OF ENGINE MOUNTS.  WHILE BORESCOPING INSIDE OF TUBE, CORROSION WAS FOUND THAT EXCEEDED LIMITS.  INSIDE OF TUBE ASSEMBLY CORRODED AND PITTED.  SUBMITTER SUGGESTED USING BETTER CORROSION PREVENTATIVE METHODS.
